MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC LID FOR BATTERY HANDPIECE MODULAR, TRS; BATTERY, REPLACEMENT, RECHARGEABLE

DEPUY SYNTHES PRODUCTS LLC LID FOR BATTERY HANDPIECE MODULAR, TRS; BATTERY, REPLACEMENT, RECHARGEABLE
Catalog Number 05.001.227
Medical Device Problem Codes Unintended System Motion (1430); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to improper maintenance, which is user error, misuse, and / or abuse.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Event or Problem Description
It was reported by (b)(6) that during service and evaluation, it was determined that the lid device was leaky.It was further determined that the device failed pretest for check for leakage and check function ¿lock/unlock¿ with safety pin.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
Additional information: device evaluation update: upon further review of the device investigation, it was determined that in addition to the pretest failures stated in the initial report, the device also failed pretest for check the locking function with hand piece.This information was inadvertently missed in the initial report.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
LID FOR BATTERY HANDPIECE MODULAR, TRS
Common Device Name
BATTERY, REPLACEMENT, RECHARGEABLE
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7268379
Report Number8030965-2018-51087
Device Sequence Number1475179
Product Code MOQ
UDI-Device Identifier07611819978041
UDI-Public(01)07611819978041(11)130906
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.227
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2017
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer02/13/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1